Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
evan

accutane - aaaaaahhhh!

Recommended Posts

Ive been on accutane for 17 days now (40mg a day) and it's going pretty well, but today I noticed some things. Today I was biking around and started to sweat and then my face started hurting, like itching dryness. After about 5 minutes it went away, but is this usual? Plus I notice when I run I get a lot of cramps now. I know I'm supposed to get body aches, which I do, but does cramps fall under body aches as well?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×